# SDR IPXA11167607

- Difficulty date: June 28, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Processing Unit
- Part number: BDM3003AMDTB
- Part serial: 755
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB, LANDING GEAR WILL NOT RETRACT.  R & R PROX DETECTOR PROCESSING UNIT IN REF TO AMM 32-31-71-04. PERFORMED GEAR RETRACTION TEST SYS 1/ SYS 2.  CKS GOOD IN REF TO AMM 32-31-00-05. THIS CLEARS M456798.
